Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Automorphisms of the dimension group and gyration numbers


Authors: K. H. Kim, F. W. Roush and J. B. Wagoner
Journal: J. Amer. Math. Soc. 5 (1992), 191-212
MSC: Primary 54H20; Secondary 20F28, 28D99, 58F03
MathSciNet review: 1124983
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 54H20, 20F28, 28D99, 58F03

Retrieve articles in all journals with MSC: 54H20, 20F28, 28D99, 58F03


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1124983-3
PII: S 0894-0347(1992)1124983-3
Keywords: Sign-gyration-compatibility-condition homomorphism
Article copyright: © Copyright 1992 American Mathematical Society